Alert archive / Maryland / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 14, 20154 counties in Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 14, 2015, 6:32 PM EDT for 4 counties in Maryland. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 6:32 PM EDT (22:32 UTC)
Expired
Jun 14, 2015, 7:00 PM EDT
In force
28 min
Issued by
NWS Philadelphia/Mount Holly

Counties Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1394 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WWUS81 KPHI 142232
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
632 PM EDT SUN JUN 14 2015
 
MDZ008-012-015-019-020-142300-
QUEEN ANNE'S-CECIL-TALBOT-KENT-KENT-CAROLINE-QUEEN
ANNE'S-TALBOT-CECIL-
632 PM EDT SUN JUN 14 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT QUEEN ANNE'S...
NORTHWESTERN CAROLINE...KENT...TALBOT AND SOUTH CENTRAL CECIL
COUNTIES...

AT 631 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM FALLSTON TO NEAR GIBSON ISLAND TO NEAR PRINCE
FREDERICK...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EASTON...CENTERVILLE...TALBOT...CHESTERTOWN...CENTREVILLE...ROCK
HALL...CHARLESTOWN...TRAPPE...ST. MICHAELS...CHURCH HILL...OXFORD...
BETTERTON...QUEEN ANNE...OLD TOWN...KENNEDYVILLE...STARR...HOPE...
GRASONVILLE...CORDOVA AND MORGNEC.

HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE 
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

LAT...LON 3886 7626 3886 7625 3879 7620 3879 7619
      3897 7625 3889 7629 3890 7629 3893 7631
      3896 7631 3884 7637 3885 7638 3932 7618
      3943 7599 3957 7610 3957 7593 3901 7588
      3861 7607 3874 7630 3867 7634 3869 7634
TIME...MOT...LOC 2231Z 279DEG 31KT 3950 7642 3908 7638 3859 7660 
$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 14, 6:21 PM EDT, 11 minutes earlier.

Area forecast discussion, Jun 14, 6:21 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
621 PM EDT SUN JUN 14 2015

.SYNOPSIS...
A FRONTAL BOUNDARY EXTENDED SOUTHEASTWARD FROM THE GREAT LAKES TO
THE WATERS OFF THE DELMARVA COAST. THE BOUNDARY IS FORECAST TO
DRIFT NORTHEASTWARD ACROSS OUR AREA FROM TONIGHT THROUGH MONDAY
NIGHT. ANOTHER FRONTAL BOUNDARY IS EXPECTED TO APPROACH FROM THE
NORTHWEST ON TUESDAY AND IT IS ANTICIPATED TO STALL AND MEANDER
ACROSS OR NEAR OUR REGION FROM WEDNESDAY THROUGH SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
FOR FLASH FLOODING TONIGHT...ESPECIALLY NORTH OF THE I-78
CORRIDOR. AFTER COLLABORATION WITH SURROUNDING OFFICES, HAVE
DECIDED TO HOLD OFF ON A WATCH BUT CONTINUE ENHANCED WORDING IN
THE HWO. PWAT/S WILL BE RUNNING +2 SDS, AND THAT/S NEVER GOOD WHEN
THUNDERSTORMS MOVE THROUGH THIS TIME OF YEAR. WE WILL CONTINUE TO
MONITOR THE SITUATION AND IF CONDITIONS CONTINUE TO JUICE, A WATCH
WILL BE ISSUED.

MEANWHILE...SHOWERS AND THUNDERSTORMS CONTINUE TO POP UP LATE
THIS AFTERNOON IN THE UNSTABLE ATMOSPHERE SOUTH OF THE WARM FRONT
DRAPED DIAGONALLY ACROSS OUR REGION. THIS FRONT WILL SLOWLY LIFT
NORTH AS A LOW PRESSURE SYSTEM DEVELOPS ALONG IT LATER TONIGHT.
ANY RAIN THAT FALLS COULD BE HEAVY AT TIMES...ESPECIALLY AFTER
MIDNIGHT...AND IRREGARDLESS OF FLASH FLOODING...URBAN AND POOR
DRAINAGE FLOODING REMAINS A CONCERN. ISOLATED SEVERE WEATHER IS
ALSO POSSIBLE.

TEMPERATURES WILL BOTTOM OUT IN THE UPPERS 60S TO LOW 70S IN MOST
LOCATIONS.

NO SIG CHANGES WITH THIS UPDATE. SHOWERS AND TSTMS STILL REMAIN
MAINLY TO OUR W BUT ARE APPROACHING. WILL SEE THEM MOVE INTO WRN
AREAS SHORTLY. WILL HAVE A BETTER ASSESSMENT OF IMPACTS FOR THE
LATER EVE UPDATE.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE DAY. PWATS
WILL CONTINUE RUNNING HIGH, AND WITH THE IMPULSE AND FRONT MOVING
THROUGH...RAIN COULD BE HEAVY AT TIMES. PRECIPITATION RATES ARE
EXPECTED TO LESSEN LATER IN THE DAY. TEMPERATURES ARE EXPECTED TO
MAX OUT IN THE UPPER 80S MOST LOCATIONS...PERHAPS IN THE LOW 90S
FAR SOUTH.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE MEAN LOCATION OF THE POLAR JET IS FORECAST TO EXTEND FROM THE
NORTHWESTERN STATES ACROSS THE NORTHERN PART OF THE GREAT LAKES
REGION TO SOUTHEASTERN CANADA FROM MONDAY NIGHT THROUGH FRIDAY. AS
A RESULT, THE MID LEVEL FLOW SHOULD REMAIN SOMEWHAT ZONAL. THE
PATTERN MAY TRY TO AMPLIFY A BIT OVER THE COMING WEEKEND WITH A
TROUGH BEGINNING TO DEVELOP OVER THE NORTHERN AND CENTRAL GREAT
PLAINS AND A RIDGE POSSIBLY STARTING TO BUILD OVER THE EASTERN
STATES.

A FRONTAL BOUNDARY IS FORECAST TO BE LIFTING NORTHEASTWARD ACROSS
EASTERN PENNSYLVANIA AND NEW JERSEY ON MONDAY EVENING AND INTO NEW
ENGLAND ON MONDAY NIGHT. AS A RESULT, THE POTENTIAL FOR SHOWERS
AND THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE INTO AT LEAST
THE FIRST PART OF MONDAY NIGHT ALONG WITH THE THREAT OF LOCALLY
STRONG WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING.

ONCE THE INITIAL FRONT LIFTS AWAY TO OUR NORTHEAST ON TUESDAY
ANOTHER BOUNDARY IS FORECAST TO DROP INTO OUR REGION FROM THE
NORTHWEST. THE BOUNDARY IS EXPECTED TO STALL OVER OR NEAR OUR
FORECAST AREA DURING THE PERIOD FROM WEDNESDAY THROUGH SUNDAY DUE
TO THE ZONAL MID LEVEL FLOW. AS A RESULT, IT SHOULD BE A RATHER
UNSETTLED PERIOD WITH SHOWERS AND THUNDERSTORMS FROM TIME TO TIME.
PRECIPITABLE WATER VALUES ARE FORECAST TO REMAIN HIGH AS GULF
MOISTURE IS DRAWN AROUND THE RIDGE OVER THE SOUTHEASTERN STATES.
HEAVY DOWNPOURS REMAIN POSSIBLE.

THE TIMING OF THE GREATEST POTENTIAL FOR SHOWERS AND
THUNDERSTORMS IS CONTINGENT UPON THE DEVELOPMENT AND TRACK OF
RELATIVELY BENIGN WAVES OF LOW PRESSURE RIDING ALONG THE SURFACE
FRONT, AS WELL AS WEAK IMPULSES TRAVELING IN THE MID LEVEL FLOW.
WE HAVE DONE OUR BEST TO TIME THE PRECIPITATION BASED ON THE
LATEST GUIDANCE.

IT APPEARS AS THOUGH THERE MAY BE A BRIEF LULL IN THE
PRECIPITATION FROM LATE MONDAY NIGHT INTO PART OF TUESDAY MORNING
AS THE INITIAL FRONT LIFTS FARTHER TO OUR NORTHEAST. AN INCREASING
CHANCE OF SHOWERS AND THUNDERSTORMS IS ANTICIPATED FOR TUESDAY AS
THE NEXT FRONT DROPS INTO OUR REGION. WE HAVE AGAIN MENTIONED THE
POTENTIAL FOR HEAVY RAINFALL.

THE GUIDANCE IS SUGGESTING THAT ENOUGH DRY AIR WILL PUSH INTO OUR
REGION FROM THE NORTHWEST AND NORTH BEHIND THE FRONT TO BRING MOST
LOCATIONS DRY WEATHER CONDITIONS FROM TUESDAY NIGHT INTO
WEDNESDAY. AN INITIAL WEAK WAVE OF LOW PRESSURE ALONG THE FRONT IS
FORECAST TO BRING AN INCREASING CHANCE OF SHOWERS AND
THUNDERSTORMS FOR THE PERIOD FROM WEDNESDAY NIGHT INTO THURSDAY
NIGHT WITH THE GREATEST POTENTIAL FOR HEAVY RAINFALL BEING LATE
WEDNESDAY NIGHT INTO THURSDAY.

ANOTHER LULL IN THE SHOWER AND THUNDERSTORM ACTIVITY MAY OCCUR
FROM FRIDAY INTO FRIDAY NIGHT BEFORE THE NEXT SLUG OF
PRECIPITATION ARRIVES OVER THE WEEKEND.

EVEN THOUGH IT WILL BE RAIN-FREE MUCH OF THE TIME FROM MONDAY
NIGHT THROUGH SUNDAY, THE COMING WEEK SHOULD BRING A FAIR AMOUNT
OF RAINFALL TO MOST OF EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE
AND NORTHEASTERN MARYLAND. MANY LOCATIONS COULD RECEIVE A FEW
INCHES OF RAIN DURING THE PERIOD. SOME OF THE RAIN IS EXPECTED TO
FALL IN A RELATIVELY NARROW TIME FRAME AND LOCALIZED FLOODING IS
LIKELY.

AFTERNOON TEMPERATURES ON TUESDAY SHOULD BE MAINLY IN THE 80S IN
OUR NORTHWESTERN COUNTIES AND ALONG THE IMMEDIATE COAST. MAXIMUM
READINGS IN THE LOWER 90S ARE ANTICIPATED ELSEWHERE. IT APPEARS AS
THOUGH AFTERNOON HEAT INDEX VALUES SHOULD REACH THE MIDDLE 90S IN
OUR HIGHLY URBANIZED AREAS, FALLING JUST BELOW THE CRITERION FOR A
HEAT ADVISORY.

MAXIMUM TEMPERATURES ARE FORECAST TO BE MOSTLY IN THE 80S FROM
WEDNESDAY THROUGH SUNDAY. OVERNIGHT LOWS ARE EXPECTED TO RANGE
MAINLY FROM THE MIDDLE 60S TO THE LOWER 70S, WITH SOME LOWER 60S
READINGS POSSIBLE IN THE FAR NORTH.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED THROUGH MOST OF THE EVE HOURS, BUT
THEN CONDITIONS ARE EXPECTED TO DETERIORATE AS SHOWERS AND
THUNDERSTORMS MOVE IN FROM THE WEST. THE MOST ACTIVE CONVECTION
ACTIVITY IS EXPECTED DURING THE EVENING HOURS...BUT THEN
RAIN...SOME OF IT HEAVY...AND LOW CEILINGS COULD MAINTAIN IFR
CONDITIONS THROUGH THE OVERNIGHT HOURS INTO MONDAY MORNING.
CONDITIONS ARE EXPECTED TO IMPROVE TO MVFR...THEN VFR...LATER
MONDAY MORNING AS RAIN ACTIVITY DECREASES AND MIXING TAKES PLACE
WITH INCREASING WINDS. W WINDS COULD ACTUALLY GUST AROUND 20 KT
MONDAY AFTERNOON.

OUTLOOK...
MONDAY NIGHT AND TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS WITH HEAVY RAINFALL. CONDITIONS MAY LOWER INTO
THE MVFR OR IFR CATEGORIES IN PRECIPITATION AND DURING THE LATE
NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG.

TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR. HOWEVER, CONDITIONS MAY
LOWER INTO THE MVFR CATEGORY DURING THE LATE NIGHT AND EARLY
MORNING HOURS DUE TO LOW CLOUDS, HAZE AND FOG.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...MAINLY VFR WITH A CHANCE
OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL. CONDITIONS MAY
LOWER INTO THE MVFR OR IFR CATEGORIES IN PRECIPITATION AND DURING
THE LATE NIGHT AND EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE AND
FOG.

FRIDAY...MAINLY VFR. HOWEVER, CONDITIONS MAY LOWER INTO THE MVFR
CATEGORY DURING THE EARLY MORNING HOURS DUE TO LOW CLOUDS, HAZE
AND FOG.

&&

.MARINE...
WINDS GENERALLY LESS THAN 10 KTS OVER THE WATER...AND SEAS UNDER
5 FEET...TONIGHT AND MONDAY.

OUTLOOK...
MONDAY NIGHT THROUGH FRIDAY...NO MARINE HEADLINES ARE
ANTICIPATED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...NIERENBERG/MIKETTA
SHORT TERM...MIKETTA
LONG TERM...IOVINO
AVIATION...IOVINO/MIKETTA
MARINE...IOVINO/MIKETTA
Hazardous weather outlook, Jun 14, 3:32 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT SUN JUN 14 2015

NJZ001-007>010-012-PAZ054-055-060>062-101-103-105-151945-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-
332 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS TONIGHT WILL BE ACCOMPANIED BY HEAVY
RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND AREAS
OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED BY
STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY
BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED
FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE
THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.

THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND
THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN
OVER THE COMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-151945-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
332 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY
HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND
AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED
BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDEX VALUES MAY REACH THE MIDDLE 90S ON TUESDAY AFTERNOON.

SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY
BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED
FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE
THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.

THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND
THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN
OVER THE COMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ002>004-MDZ008-012-015-019-020-NJZ013-014-016-020>027-151945-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
332 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY
HEAVY RAINFALL THAT COULD CAUSE LOCALIZED FLOODING OF ROADWAYS AND
AREAS OF POOR DRAINAGE. ALSO, THE THUNDERSTORMS MAY BE ACCOMPANIED
BY STRONG WIND GUSTS ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY
BE ACCOMPANIED BY HEAVY RAINFALL THAT COULD CAUSE LOCALIZED
FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, THE
THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WIND GUSTS ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.

THERE IS THE POTENTIAL FOR ANOTHER ROUND OF HEAVY SHOWERS AND
THUNDERSTORMS FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT, AND AGAIN
OVER THE COMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-151945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
332 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS TONIGHT MAY BE ACCOMPANIED BY WIND GUSTS
IN EXCESS OF 30 KNOTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS FROM MONDAY INTO TUESDAY MAY BE
ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 14, 4:32 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT SUN JUN 14 2015

DEZ002-003-MDZ020-142100-
KENT-INLAND SUSSEX-CAROLINE-
432 PM EDT SUN JUN 14 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX...SOUTHERN KENT
AND SOUTHEASTERN CAROLINE COUNTIES...

AT 431 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HARRINGTON TO DELMAR...AND MOVING SOUTHEAST AT 10
MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILFORD...SEAFORD...LAUREL...HARRINGTON...
FEDERALSBURG...MILTON...BRIDGEVILLE...DELMAR...ELLENDALE...VIOLA...
ANDREWSVILLE...SYCAMORE...AGNER...SMITHVILLE...GUMBORO...SANDTOWN...
BIG STONE BEACH...FELTON AND BLADES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3846 7569 3865 7571 3869 7577 3868 7580
      3870 7580 3870 7586 3906 7571 3904 7538
      3903 7534 3898 7531 3886 7531 3845 7533
TIME...MOT...LOC 2031Z 311DEG 11KT 3887 7555 3848 7556

SFJ
Local storm report, Jun 14, 4:35 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 PM EDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             5 W GUMBORO             38.48N  75.46W
06/14/2015  E0.50 INCH       SUSSEX             DE   911 CALL CENTER

            SEVERAL REPORTS OF MARBLE SIZE HAIL.

&&

EVENT NUMBER PHI1500281

STAFF
Special weather statement, Jun 14, 5:06 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT SUN JUN 14 2015

DEZ002-003-MDZ020-142130-
KENT-INLAND SUSSEX-CAROLINE-
506 PM EDT SUN JUN 14 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUSSEX...
SOUTHERN KENT AND SOUTHEASTERN CAROLINE COUNTIES...

AT 505 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HARRINGTON TO NEAR SHARPTOWN...AND MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILFORD...SEAFORD...LAUREL...HARRINGTON...BRIDGEVILLE...
DELMAR...ELLENDALE...VIOLA...ANDREWSVILLE...SYCAMORE...FELTON...
BLADES...GREENWOOD...FREDERICA...HOUSTON...BETHEL...FARMINGTON AND
RIVERVIEW.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3846 7568 3847 7569 3873 7572 3908 7571
      3899 7534 3845 7537
TIME...MOT...LOC 2105Z 319DEG 11KT 3894 7563 3856 7568

SFJ
Special weather statement, Jun 14, 5:29 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT SUN JUN 14 2015

DEZ002-003-142200-
KENT-INLAND SUSSEX-
529 PM EDT SUN JUN 14 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX AND SOUTHERN
KENT COUNTIES...

AT 529 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SANDTOWN TO NEAR DELMAR...AND MOVING EAST AT 10
MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MILFORD...SEAFORD...MILLSBORO...LAUREL...HARRINGTON...
MILTON...BRIDGEVILLE...DELMAR...ELLENDALE...VIOLA...ANDREWSVILLE...
SYCAMORE...GUMBORO...SANDTOWN...FELTON...BLADES...GREENWOOD...
FREDERICA AND HOUSTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3846 7569 3906 7574 3903 7540 3902 7538
      3882 7528 3845 7532
TIME...MOT...LOC 2129Z 278DEG 10KT 3898 7566 3848 7562

SFJ
Special weather statement, Jun 14, 6:24 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT SUN JUN 14 2015

PAZ060-070-101-102-142315-
EASTERN CHESTER-BERKS-DELAWARE-WESTERN CHESTER-
624 PM EDT SUN JUN 14 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN DELAWARE...
CHESTER AND BERKS COUNTIES...

AT 622 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
FREDERICKSBURG TO NEAR HOMEVILLE AND IT WAS MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...

READING...WEST CHESTER...COATESVILLE...WYOMISSING...DOWNINGTOWN...
BIRDSBORO...OXFORD...HAMBURG...SINKING SPRING...LAURELDALE...
PARKESBURG...WOMELSDORF...WERNERSVILLE...NEWMANSTOWN...LEESPORT...
ADAMSTOWN...HONEY BROOK...SHOEMAKERSVILLE...ELVERSON AND BERNVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4060 7601 3991 7554 3977 7605 3983 7604
      3987 7599 3995 7600 4004 7593 4011 7594
      4014 7588 4049 7643
TIME...MOT...LOC 2222Z 269DEG 28KT 4045 7641 3990 7603

IOVINO
Special weather statement, Jun 14, 6:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
632 PM EDT SUN JUN 14 2015

MDZ008-012-015-019-020-142300-
QUEEN ANNE'S-CECIL-TALBOT-KENT-KENT-CAROLINE-QUEEN
ANNE'S-TALBOT-CECIL-
632 PM EDT SUN JUN 14 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT QUEEN ANNE'S...
NORTHWESTERN CAROLINE...KENT...TALBOT AND SOUTH CENTRAL CECIL
COUNTIES...

AT 631 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM FALLSTON TO NEAR GIBSON ISLAND TO NEAR PRINCE
FREDERICK...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EASTON...CENTERVILLE...TALBOT...CHESTERTOWN...CENTREVILLE...ROCK
HALL...CHARLESTOWN...TRAPPE...ST. MICHAELS...CHURCH HILL...OXFORD...
BETTERTON...QUEEN ANNE...OLD TOWN...KENNEDYVILLE...STARR...HOPE...
GRASONVILLE...CORDOVA AND MORGNEC.

HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3886 7626 3886 7625 3879 7620 3879 7619
      3897 7625 3889 7629 3890 7629 3893 7631
      3896 7631 3884 7637 3885 7638 3932 7618
      3943 7599 3957 7610 3957 7593 3901 7588
      3861 7607 3874 7630 3867 7634 3869 7634
TIME...MOT...LOC 2231Z 279DEG 31KT 3950 7642 3908 7638 3859 7660

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:00 PM EDTSpecial Weather StatementPHIAtlantic30 min
Jun 14, 4:11 PM EDTSevere Thunderstorm WarningPHISalem38 min
Jun 14, 4:30 PM EDTSpecial Weather StatementPHIAtlantic, Camden30 min
Jun 14, 7:21 PM EDTSpecial Weather StatementPHISalem39 min
Jun 14, 7:55 PM EDTSpecial Marine WarningPHI50 min
Jun 14, 4:40 PM EDTAreal Flood AdvisoryPHIChester3 hr
Jun 14, 6:24 PM EDTSpecial Weather StatementPHIBerks, Chester51 min
Jun 14, 6:35 PM EDTSevere Thunderstorm WarningPHIBerks, Chester55 min
Jun 14, 6:45 PM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Jun 14, 7:16 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery44 min
Jun 14, 4:54 AM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's4 hr
Jun 14, 4:06 PM EDTSpecial Weather StatementPHICecil24 min
Jun 14, 3:21 PM EDTSpecial Weather StatementPHISussex24 min
Jun 14, 3:26 PM EDTSevere Thunderstorm WarningPHISussex36 min
Jun 14, 4:32 PM EDTSpecial Weather StatementPHISussex28 min
Jun 14, 5:06 PM EDTSpecial Weather StatementPHISussex24 min
Jun 14, 5:15 PM EDTAreal Flood AdvisoryPHIKent, Sussex5 hr
Jun 14, 5:29 PM EDTSpecial Weather StatementPHISussex31 min

Nearby

Special Weather Statements in Maryland, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.